# SDR NF2D2015FA0000205

- Difficulty date: April 26, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N423DK
- Make and model: Cessna TR182
- Aircraft serial: R18201809
- Engine: Lyc O540L3C5
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: S19212
- Condition: Failed
- Location: Exhaust
- Part time: 3,147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TURBOCHARGER WAS REPLACED, THE EXHAUST CLAMPS WERE INSPECTED AND REUSED AND THE ACFT RETURNED TO SERVICE.  THE ACFT DEPARTED FOR ITS HOME AIRPORT WHERE UPON INSPECTION AFTER LANDING, IT WAS FOUND THA THE CLAMP HOLDINGTHE EXHAUST PIPE TO THE TURBOCHARGER HAD CRACKED AND BROKEN AT A SPOT WELD ALLOWING HOT EXHAUST GASES FROM THE LOOSE EXHAUST PIPE TO DAMAGE THE HID LANDING LIGHT AND WIRING AND BURNED THE PAINT ON THE LOWER LEFT HAND COWLING AND COWL.
